Drugs Channel
Topics & Medications
Quicklinks
Related Channels

Can You Take Too Much Levoxyl?

Levoxyl® (levothyroxine sodium) is a prescription drug approved for treating an underactive thyroid and various other thyroid problems.
 
As with any medication, you can take too much Levoxyl. An overdose of this drug can result in hyperthyroidism (an overactive thyroid), a condition that can be quite serious.
 
Some of the most dangerous symptoms of an overdose include confusion or disorientation, high blood pressure, heart palpitations, and strokes. Taking too much Levoxyl can also lead to coma or even loss of life.
 
Treatment for an overdose may include certain medications or "pumping the stomach." Healthcare providers will also provide supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
(Click Levoxyl Overdose to learn more about possible symptoms and available treatment options.)
 
5 Easy Tips to Manage Visitors During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.